# SDR 2000UALA00554

- Difficulty date: September 18, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Aircraft time: 62,053 hours, 35,462 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Failed
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT ROW 1 IS INOPERATIVE.  *S/D*  REPLACED BATTERY PACK.
